MAUDE Adverse Event Report: EXACTECH, INC. LOGIC; SEE H10

EXACTECH, INC. LOGIC; SEE H10
Model Number LOGIC TIBIA PS MOD INSRT SZ 3 13MM
Medical Device Problem Codes Mechanical Problem (1384); Naturally Worn (2988); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Loss of Range of Motion (2032); Swelling/ Edema (4577); Joint effusion (4849)
Date of Event 08/23/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D2b: prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal/polymer concomitants: 02-010-01-0230 - logic femoral ps cem left sz 3 02-012-45-3030 - lgc tibial fit tray cem sz 3f / 3t 200-02-38 - three peg patella 38mm femoral stem additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
It was reported via exactech knee replacement study, that a 66 yo male patient, who had an initial left knee implanted on (b)(6) 2016, due to osteoarthritis, was revised on (b)(6) 2023, approximately 7 years 1 month post the initial procedure.The patient had reduction in bending the left knee with noticeable effusion within the joint.Date of onset, (b)(6) 2022.Polyethylene wear without evidence of osteolysis was indicated, and an arthroscopic wash out was performed on (b)(6) 2022.On (b)(6) 2023, a left tkr was performed, and the poly was exchanged.The case report form indicates this event is possibly related to devices and to procedure.The outcome indicates the event was resolved on the revision date.No device returns anticipated due to the clinical study guidelines.No further information.
 
Additional Manufacturer Narrative
H3: the revision reported may have been the result of malalignment between the femoral and tibial components, third body wear, patient-related conditions, instability, or any combination of these possibilities, which led to wear of the polyethylene insert and patella component.However, this cannot be confirmed as the devices were not returned for evaluation and images of the explanted devices and pre-revision radiographs were not provided.The most probable root cause for the reported event of "prosthesis wear" is associated with material damage to a surface, usually involving progressive loss or displacement of material, due to relative motion between that surface and a contacting substance or substances.
 
Event or Problem Description
Approximately 5 year(s), 5 month(s) and 17 day(s) post-operative of a left tka, it was reported via clinical study that the patient experienced polyethylene wear without evidence of osteolysis.Approximately 11 months prior, the patient underwent an arthroscopic washout procedure reported on 1038671-2024-04721 and 1038671-2024-04722 with the outcome as continuing.The patient underwent a revision for poly exchange with the reported revision of the patella, and poly components.The outcome of this event is considered resolved and the case report form indicates that this event is possibly related to the device and/or to the procedure.This was reported through clinical trial study data collection activities and no other information is available at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: a2, h6 - clinical & impact codes, medical device problem code, investigation findings and conclusion.The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.A review of complaint history determined that no further action is required as no trends were identified.Multiple mdr reports were filed for this event, please see associated reports: 1038671-2024-04726.A definitive root cause was unable to be determined; however, may have resulted from malalignment between the femoral and tibial components, third body wear, patient-related conditions, instability, or any combination of these possibilities, which led to wear of the polyethylene insert and patella component.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC
Common Device Name
SEE H10
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
3523164164
MDR Report Key18478412
Report Number1038671-2024-00054
Device Sequence Number6408107
Product Code JWH
UDI-Device Identifier10885862001825
UDI-Public10885862001825
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLOGIC TIBIA PS MOD INSRT SZ 3 13MM
Device Catalogue Number02-012-35-3013
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2023
Supplement Date Received by Manufacturer05/15/2024
12/03/2024
Initial Report FDA Received Date01/09/2024
Supplement Report FDA Received Date05/30/2024
12/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexMale
Patient Weight72 KG